Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inverse limits of perfectly normal spaces


Authors: Howard Cook and Ben Fitzpatrick
Journal: Proc. Amer. Math. Soc. 19 (1968), 189-192
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9939-1968-0220240-6
MathSciNet review: 0220240
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bruce A. Anderson, Metric topologies, Ph.D. dissertation, Univ. of Iowa, Iowa City, 1966.
  • [2] Ben Fitzpatrick Jr. and D. R. Traylor, Two theorems on metrizability of Moore spaces, Pacific J. Math. 19 (1966), 259–264. MR 0203686
  • [2] Miroslaw Katětov, Complete normality of Cartesian products, Fund. Math. 35 (1948), 271–274. MR 0027501
  • [4] Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. MR 0007093
  • [5] R. L. Moore, Foundations of point set theory, Revised edition. American Mathematical Society Colloquium Publications, Vol. XIII, American Mathematical Society, Providence, R.I., 1962. MR 0150722
  • [6] D. Reginald Traylor, Metrizability and completeness in normal Moore spaces, Pacific J. Math. 17 (1966), 381–390. MR 0198428
  • [7] J. F. Williams, An investigation of properties of Cartesian product spaces, Master's thesis, Auburn Univ., Auburn, Ala., 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0220240-6
Article copyright: © Copyright 1968 American Mathematical Society